twitching/spasms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

javacassia
New Member


Date Joined Feb 2010
Total Posts : 8
   Posted 2/8/2010 7:31 PM (GMT -7)   
Hi I have type 2 diabetes and I am taking Diamicron MR. I also suffer from tinitus and headaches sometimes. oflate my left eye started twitching (something like a little flutter) was happening first below the eye then at the site then the lid... then moved on to my right eye then back to my left eye. i also get this strange flutter all over my body. anyone with similar symptoms? pls do tell me.

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 2/8/2010 7:49 PM (GMT -7)   
Welcome to HealingWell, javacassia.  Sorry about these symptoms.  I don't know if these are side effects from the medication or not.  Sometimes even stress can cause the twitching or fluttering.  The best thing for you to do is tell your doctor.  You might also ask the pharmacist if those are noted side effects.  I've had tinnitus and from what I know, the doctor will check for ear wax and give you a hearing test.  Sometimes caffeine or aspirin will make tinnitus worse.  Are you taking any other meds? 
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet


javacassia
New Member


Date Joined Feb 2010
Total Posts : 8
   Posted 2/8/2010 8:02 PM (GMT -7)   
Hi Lanie, thanks for the welcome. Yes I did have a hearing test for Tinnitus, no ear wax and needed no medication. but of late this strange flutter is like all over my body. its like i have a butterfly inside me. happens in my shins, hands, thighs. and more around the eyes. left eye in particular. will be visiting my doc on the 18th but i am praying and hoping this will go away. this is kind of increasing my stress. that's why decided to write on the forum and just see if anyone is going through the same.

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 2/8/2010 8:36 PM (GMT -7)   
I guess you would start by considering the medications you're taking.  If these flutterings and twitching are not caused by the diabetes medication, then could it be stress or metabolic?  I had a potassium deficiency many years ago from a BP med I was on and I also had strange sensations all over the body.  It was easily corrected and the medication was changed.  In your case, please call your doctor and tell him/her about these sensations.  Maybe others have some suggestions, too.  Let us know what you find out.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet


javacassia
New Member


Date Joined Feb 2010
Total Posts : 8
   Posted 2/18/2010 3:03 AM (GMT -7)   
Looks like the flutters and twitches were because of high BP. My BP went to 161. My doc also said it could be due to high BG and maybe the nerves are affected. They have done some blood tests. Folate serum, hyper thyroid, Vitamin B12 serum, magnesium, plasma etc.. this is in case there is some vitamin deficiency.

My A1c was high 7.6
and Fasting too was very high 8.7

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5408
   Posted 2/18/2010 7:20 AM (GMT -7)   
I'm glad the doctor is doing all these tests.  Yes, both the blood sugar and blood pressure are too high.  Be thankful they can be brought under control.  Good luck and keep us updated.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:26 PM (GMT -7)
There are a total of 2,736,163 posts in 301,356 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
271 Guest(s), 5 Registered Member(s) are currently online.  Details
bluelyme, Ides, tickcheckguy, Xmaslover, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer